# SDR COMA0110011

- Difficulty date: January 12, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12005087007
- Condition: Corroded
- Location: Fuselage
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SUSTAINED DAMAGE IN THE FORM OF CORROSION TO THE UPPER SURFACE OF THE CENTER OMEGA FLOORBEAM.  THE OMEGA FLOORBEAM WAS REPAIRED IN ACCORDANCE WITH AERODESIGN REPORT NR 2181-11.
